Publication
Title
Original close-packed structure and magnetic properties of the manganite
Author
Abstract
Language
English
Source (journal)
Journal of solid state chemistry. - London
Publication
London : 2009
ISSN
0022-4596
Volume/pages
182:8(2009), p. 2231-2238
ISI
000269066400035
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.11.2009
Last edited 04.12.2018
To cite this reference